# SDR DALA2017042503353

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1022 BELOW L7R FUSELAGE SKIN CRACKED AT FORMER UPPER FASTENER. HFEC VERIFIED IAW BOEING NDT SPM ETHF 06-10-01.001 PROCEDURE 1, TAG #6742. (2 EA CRACKS  WERE IDENTIFIED AND REPAIRED USING SAME DOUBLERS) TRIMMED / CUT OUT BOTH FASTENER HOLE CRACKS-ONE @ LAP SEAM ONE @ STA 1022 FRAME JUST BELOW L7R. THIS REQUIRING PRI-555600-14 TO BE INITIATED. FABRICATED AND INSTALLED DOUBLER AND FILLERS PER ER/A 555600-14. ACCOMPLISHED ALL REQUIRED PRE / POST INSPECTIONS IAW ER/A 555600-14 SEALED, TREATED, PRIMED, AND TOP COAT REPAIR PER ER/A 555600-14 AND B717 SRM 57-10-04 PARA 15/21 AMM 51-10-00-370-805. ASSOCIATED ER/A 00-555600 ADDED FOR AC 9523.  (LP #2989993)
